# SDR QXEA0201820

- Difficulty date: October 26, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4059
- Aircraft time: 1,595 hours, 1,916 cycles
- System (JASC): 1430 · Fasteners
- Part: Nut Plate
- Condition: Failed
- Location: Access Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- INBOARD NUTPLATE FOR FUEL TANK ACCESS PANEL 522AT SPIN WHEN TRYING TO TIGHTEN OR LOOSEN THE BOLT. REPAIRED IAW Q400 SRM 51-42-05.
